Alert archive / Florida / Wind Advisories in 2012
Wind Advisory 2, NWS Miami, FL
NWS Miami, FL issued this wind advisory at Mar 4, 2012, 3:28 AM EST for 5 counties in Florida. It took effect at Mar 4, 2012, 12:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2012, 3:28 AM EST (08:28 UTC)
- In effect from
- Mar 4, 2012, 12:00 PM EST
- Expired
- Mar 4, 2012, 2:52 PM EST
- In force
- 3 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
576 WWUS72 KMFL 040828 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 328 AM EST SUN MAR 4 2012 FLZ068-069-072-074-075-168-172>174-042200- /O.NEW.KMFL.WI.Y.0002.120304T1700Z-120304T2200Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...NAPLES...CORAL SPRINGS...SUNRISE... DAVIE...HOLLYWOOD...PEMBROKE PINES...MIAMI...HIALEAH...JUPITER... WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE 328 AM EST SUN MAR 4 2012 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 5 PM EST THIS AFTERNOON. * TIMING...A COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA LATE THIS MORNING INTO EARLY THIS AFTERNOON WHICH WILL ALLOW FOR THE WINDS TO INCREASE TO 30 MPH OR GREATER OVER THE METRO AREAS OF SOUTH FLORIDA BETWEEN NOON AND 5 PM EST TODAY. * WINDS...THE WIND SPEEDS WILL BE 30 MPH WITH GUSTS UP TO 40 MPH OVER THE METRO AREAS OF SOUTH FLORIDA BETWEEN NOON AND 5 PM EST TODAY. * IMPACTS...PEOPLE NEED TO SECURE LOOSE ITEMS THAT COULD GET BLOWN AROUND IN THE STRONG WINDS TODAY...AND HIGH PROVIDE VEHICLES NEED TO USE CAUTION WHILE DRIVING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH WITH GUSTS TO NEAR 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG. && $$ BAXTER
2 follow-up statements
206 WWUS72 KMFL 041518 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1018 AM EST SUN MAR 4 2012 FLZ068-069-072-074-075-168-172>174-042200- /O.CON.KMFL.WI.Y.0002.120304T1700Z-120304T2200Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...NAPLES...CORAL SPRINGS...SUNRISE... DAVIE...HOLLYWOOD...PEMBROKE PINES...MIAMI...HIALEAH...JUPITER... WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE 1018 AM EST SUN MAR 4 2012 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * TIMING...A COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA LATE THIS MORNING INTO EARLY THIS AFTERNOON. WINDS WILL INCREASE WITH FREQUENT GUSTS ABOVE 35 MPH EXPECTED TROUGH THE AFTERNOON. * WINDS...SUSTAINED WINDS WILL RANGE BETWEEN 20 AND 30 MPH WITH FREQUENT GUSTS OF 35 TO 40 MPH OVER THE METRO AREAS OF SOUTH FLORIDA BETWEEN NOON AND 5 PM EST TODAY. * IMPACTS...PEOPLE NEED TO SECURE LOOSE ITEMS THAT COULD GET BLOWN AROUND IN THE STRONG WINDS TODAY...AND HIGH PROFILE VEHICLES NEED TO USE CAUTION WHILE DRIVING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT FREQUENT WIND GUSTS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. MAKE SURE TO SECURE LOOSE OBJECTS AS THEY CAN BE BLOWN AROUND BY WINDS THIS STRONG. && $$
792 WWUS72 KMFL 041952 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 252 PM EST SUN MAR 4 2012 FLZ068-069-072-074-075-168-172>174-042100- /O.CAN.KMFL.WI.Y.0002.000000T0000Z-120304T2200Z/ METRO PALM BEACH-COASTAL COLLIER-METRO BROWARD-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...NAPLES...CORAL SPRINGS...SUNRISE... DAVIE...HOLLYWOOD...PEMBROKE PINES...MIAMI...HIALEAH...JUPITER... WEST PALM BEACH...BOCA RATON...POMPANO BEACH...FORT LAUDERDALE 252 PM EST SUN MAR 4 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND ADVISORY. WINDS ARE BEGINNING TO SLOWLY SUBSIDE. FREQUENT WIND GUSTS OVER 35 MPH ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this wind advisory went out at Mar 4, 12:59 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 4, 12:59 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1259 AM EST SUN MAR 4 2012
.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA LATE THIS
MORNING INTO EARLY THIS AFTERNOON. AHEAD OF THE FRONT...THE WINDS
WILL BE SOUTH AROUND 10 KTS...EXCEPT AROUND 15 KTS AT KAPF AND
KPBI UNTIL 12Z THEN INCREASE TO 15 TO 20 KTS FROM THE SOUTHWEST AT
ALL OF THE TAF SITES. THE WINDS WILL THEN SWING TO A NORTHWEST
DIRECTION AFTER 18Z WITH SPEEDS INCREASING TO 20 KTS WITH GUSTS UP
TO 30 KTS. THE SPEEDS WILL THEN DECREASE DOWN TO 10 TO 15 KNOTS
WITH GUSTS UP TO 18Z AFTER 00Z FROM THE NORTHWEST.
THERE WILL ALSO BE A LINE OF SHOWERS ASSOCIATED WITH THE FRONT. SO
WILL KEEP THE VCSH IN THE FORECAST FOR ALL OF THE TAF SITES THIS
MORNING ALONG WITH A TEMPO GROUP BETWEEN 14Z AND 18Z SHOWING A
REDUCE VIS DOWN TO MVFR CONDITIONS AND WIND GUSTS UP TO 30 KNOTS
WITH THE LINE OF SHOWERS.
&&
.AVIATION...54/BNB
.PREV DISCUSSION... /ISSUED 655 PM EST SAT MAR 3 2012/
AVIATION...
SOUTHERLY WINDS AROUND 10 KNOTS WILL CONTINUE OVERNIGHT. A COLD
FRONT ACROSS NORTHERN FLORIDA WILL APPROACH THE NORTHERN PORTIONS
OF SOUTH FLORIDA AROUND 12Z AND WINDS WILL SHIFT TO THE SOUTHWEST
AND INCREASE TO 15-20 KNOTS WITH GUSTS TO 25-30 KNOTS. MVFR
CONDITIONS ARE POSSIBLE JUST AHEAD AND ALONG THE FRONT. THE FRONT
IS EXPECTED TO BE WEAKENING AS IT MOVES INTO THE REGION...SO ONLY
PUT MVFR CONDITIONS FOR KAPF AND KPBI. THE FRONT IS EXPECTED TO
MOVE THROUGH THE TAF SITES BETWEEN 17 AND 19Z...WITH WINDS
SHIFTING TO THE NORTHWEST. WINDS WILL BEGIN TO SLOWLY DIMINISH
TOWARDS THE END OF THE TAF PERIOD...AND SKIES WILL BEGIN TO CLEAR.
&&
PREV DISCUSSION... /ISSUED 553 PM EST SAT MAR 3 2012/
..RAPIDLY DETERIORATING AND HAZARDOUS MARINE CONDITIONS LATE TONIGHT
AND SUNDAY...
..POSSIBLE STRONG WIND GUSTS WITH ANY SHOWER OR STORM SUNDAY...
SHORT TERM...TONIGHT THROUGH SUNDAY...LATEST SFC ANALYSIS SHOWS A
STRONG COLD FRONT EXTENDING SOUTHWEST FROM THE CAROLINAS TO A
DEVELOPING SFC LOW JUST OFF THE FLORIDA PANHANDLE AND THEN SW TO
CENTRAL GULF WITH NUMEROUS SHWRS/TSTMS ALONG AND AHEAD OF IT.
LATEST MODELS SHOW THIS FRONT MOVING QUITE RAPIDLY SOUTHEAST THIS
EVENING TO SOUTH-CENTRAL FLORIDA JUST AFTER DAYBREAK SUNDAY WITH
INCREASING SHOWER ACTIVITY WELL AHEAD OF IT AFFECTING NORTHERN PORTIONS OF
SOUTH FLORIDA/LAKE OKEECHOBEE REGION POSSIBLY AFTER MIDNIGHT
TONIGHT. DECIDED TO INCREASE POPS FOR NW INTERIOR/LAKE OKEECHOBEE
REGION AND NAPLES AFTER 06Z TONIGHT. THE FRONT IS STILL EXPECTED
TO MOVE THROUGH THE LOCAL AREA SUNDAY MORNING/EARLY PART OF THE
AFTERNOON...SO PREVIOUS FORECAST PACKAGE THINKING STILL VALID FOR
THIS PERIOD. MODEL 925MB WIND SPEED FORECAST INDICATE WIND SPEEDS
OF 35 TO 45 KNOTS AS THE COLD FRONT MOVES THROUGH SOUTH FLORIDA
FROM 12Z-18Z. WL EXPECT ANY STORM OR EVEN SHOWERS ASSOCIATED WITH
THIS FRONT TO BE ABLE TO BRING A SIGNIFICANT PORTIONS OF THESE
WIND SPEEDS DOWN TO THE SURFACE WITH WIND GUSTS TO 40-50 MPH POSSIBLE.
MARINE...BOTH GFS AND ECMWF SHOW WIND SPEED INCREASING TO
ADVISORY CRITERIA VERY EARLY SUNDAY MORNING AHEAD OF THE
APPROACHING FRONT...FIRST ACROSS THE GULF WATERS, LAKE OKEECHOBEE
AND ATLANTIC WATERS OFF PALM BEACH...AND THEN SPREADING TO
BISCAYNE BAY AND THE REST OF THE ATLANTIC WATERS AFTER SUNRISE.
DECIDED TO GO AHEAD AND ISSUE AN ADVISORY FOR THE GULF
WATERS/OKEECHOBEE/ATLC OFF PALM BEACH STARTING AT 4 AM SUNDAY
MORNING AND THE REST OF THE WATERS AFTER 7 AM. WIND SPEEDS ARE
EXPECTED TO BE UP TO AROUND 30 KNOTS ACROSS NORTHERN ATLANTIC
WATERS AND POSSIBLY EVEN OVER THE GULF FROM LATE SUNDAY MORNING
AND THROUGH THE EVENING. FREQUENT GUSTS TO ABOVE 35 KNOTS ARE ALSO
EXPECTED. FOR THIS REASON DECIDED TO GO WITH A GALE WATCH FOR THE
WATERS OFF PALM BEACH AND LET THE MIDNIGHT CREW MAKE THE DECISION
OF ISSUING A WARNING AFTER THEY ASSESS THE SITUATION. DID NOT GO
WITH A GALE WATCH FOR THE GULF YET...BUT GALE WARNING CONDITIONS
ARE ALSO POSSIBLE FOR THOSE WATERS ON SUNDAY. LARGE WAVES ARE ALSO
EXPECTED DUE TO THESE STRONG WINDS WITH SWAN INDICATING SEAS UP TO
10-11 FEET OVER THE OFFSHORE GULF WATERS AND UP TO 9 FEET OVER THE
GULF STREAM BY SUNDAY AFTERNOON.
INCREASING SOUTHWEST WINDS AHEAD OF THE FRONT WILL ALSO RESULT IN
AN INCREASED RISK OF DANGEROUS RIP CURRENTS ALONG COLLIER COUNTY
COAST DURING THE MORNING HOURS ON SUNDAY.
GARCIA
PREV DISCUSSION... /ISSUED 240 PM EST SAT MAR 3 2012/
DISCUSSION...
A WARM DAY IS EXPECTED FOR TODAY AS THE COLD FRONT THAT HAS BEEN
PRODUCING SEVERE WEATHER OVER THE SOUTHEASTERN US IS CURRENTLY
LOCATED OVER THE NORTHWESTERN GULF OF MEXICO EXTENDING INTO NORTH
FLORIDA. CLOUD STREETS ARE VISIBLE OVER MOST OF THE FLORIDA
PENINSULA UNDER SOUTHERLY WINDS. THE MAIN TWO CHALLENGES OF THIS
FORECAST ARE THE WEATHER AND TEMPERATURES FOR SUNDAY AFTERNOON AND
EVENING. A FEW THUNDERSTORMS COULD DEVELOP SUNDAY AFTERNOON AS THE
COLD FRONT ARRIVES. THE BULK SHEAR IS FAVORABLE FOR A FEW STRONG
THUNDERSTORMS BUT THE MID LEVEL LAPSE RATE IS NOT IMPRESSIVE. HIGH
TEMPERATURES ON SUNDAY ARE FORECAST TO REACH INTO THE MID TO UPPER
70S ON SUNDAY OVER THE SOUTHEAST METRO AREAS BEFORE THE COLD FRONT
GOES THROUGH. LOW TEMPERATURES ON MONDAY MORNING ARE FORECAST TO BE
MUCH COOLER ACROSS SOUTH FLORIDA WITH LOW TEMPERATURES IN THE MID
40S OVER GLADES AND HENDRY COUNTIES AND 50S FOR THE METRO AREAS.
MINIMUM WIND CHILL VALUES ARE FORECAST TO REACH LOW TO MID 40S
MONDAY MORNING.
EXTENDED PERIOD...TUESDAY THROUGH FRIDAY...WITH THE HIGH PRES SYSTEM
MOVING E INTO THE ATLC OFF OF THE E U.S. COAST...WINDS BECOME
EASTERLY AND INCREASE AGAIN THOUGH TEMPS WILL REMAIN BELOW NORMS FOR
THIS TIME OF YEAR THROUGH TUESDAY NIGHT AND WEDNESDAY THEN WARMING
BEGINS IN EARNEST AGAIN. SOME SHOWER ACTIVITY OFF OF THE ATLC WILL
BE POSSIBLE TUESDAY NIGHT THROUGH FRIDAY.
MARINE...
VEERING WINDS AHEAD OF THE COLD FRONT GRADUALLY INCREASE
THROUGH THE DAY TODAY WITH POSSIBLE CAUTION CRITERIA REACHED PALM
BEACH WATERS LATE THIS AFTERNOON AND MOST WATERS TONIGHT. ADVISORY
CRITERIA DEVELOPING IN ALL MARINE ZONES THROUGH THE DAY SUNDAY WITH
WINDS SHIFTING NW WITH THE PASSAGE OF THE FRONT. INCREASING NW WINDS
IMMEDIATELY BEHIND THE FRONT MAY ALSO PRODUCE WIND GUSTS TO NEAR
GALE FORCE SUNDAY IN THE PALM BEACH WATERS AND THE OUTER GULF WATERS
OFF OF THE SOUTHWEST FLORIDA COAST. SEAS IN THE OFFSHORE GULF WATERS
AND IN THE ATLC WILL RISE TO 7 TO 9 FEET BY SUNDAY AFTERNOON AND IN
THE GULF WATERS 6 TO 8 FEET.
FIRE WEATHER...
NO FIRE WEATHER CONCERNS TODAY. DEW POINTS PLUNGE BEHIND THE
FRONT SUNDAY AFTERNOON. BUT COLD AIR ADVECTION MAY KEEP HIGHS LOW
ENOUGH TO KEEP RELATIVE HUMIDITIES FROM FALLING BELOW 35% WEST OF
LAKE OKEE. IT DEPENDS UPON THE TIMING OF THE FRONTAL PASSAGE AND
CLOUD COVER AS WELL TO TEMPER AND RELATIVE HUMIDITIES. BY MONDAY
WITH A STABLE AND DRY AIR MASS...MINIMUM RELATIVE HUMIDITIES ARE
FORECAST TO FALL BELOW 35% ALL ZONES FOR SEVERAL HOURS. AT THIS
TIME NO HIGHLIGHTS AS PROJECTED ERC VALUES STILL IN THE 20S AND 20
FOOT WINDS BELOW 15 MPH. BUT THIS WILL BE MONITORED BUT A FIRE
DANGER STATEMENT POSSIBLE MONDAY FOR SURE.
AVIATION...(ISSUED AT 1254 PM EST SAT MAR 3 2012)
SOUTHERLY FLOW AND MAINLY VFR CONDITIONS EXPECTED TO PREVAIL
THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. COLD FRONT IN NORTH
FLORIDA FORECAST TO CONTINUE TO MOVE SOUTHEAST ACROSS FLORIDA PENINSULA
AND ADJACENT WATERS AND APPROACH LAKE OKEECHOBEE REGION AROUND 12Z
SUNDAY AND THEN EXPECTED TO QUICKLY PASS THROUGH THE REGION AROUND
12Z TO ABOUT 18Z AND FORECAST TO EXIT THE REGION AFTER 21Z WITH A
SOUTHWESTERLY FLOW BUILDING INT REGION AFTER 12Z SUNDAY. FORECAST
SOUNDINGS INDICATE ISOLATED THUNDERSTORMS POSSIBLE AS SHOWERS PASS
ACROSS THE REGION SUNDAY BUT NOT ENOUGH CONFIDENCE TO ASSIGN VCTS
AT THIS POINT. SUB-VFR CONDITIONS POSSIBLE WITH ANY SHOWERS
SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 76 51 70 59 / 60 - 0 10
FORT LAUDERDALE 79 53 72 60 / 60 - 0 -
MIAMI 79 52 73 58 / 60 - 0 -
NAPLES 75 51 73 53 / 60 - 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM EST THIS MORNING FOR
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST MONDAY
FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
GALE WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL OUT 20 NM-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 AM THIS MORNING TO 4 AM EST MONDAY
FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL
WATERS OF THE BAHAMAS.
SMALL CRAFT ADVISORY FROM 4 AM EARLY THIS MORNING TO 4 AM EST
MONDAY FOR LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM EST THIS MORNING FOR
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST MONDAY
FOR GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
GALE WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
EXTENDING FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 4 AM EARLY THIS MORNING TO 4 AM EST
MONDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM.
&&
DISCUSSION/MARINE/FIRE...71/JE
AVIATION/RADAR...60/BDHazardous weather outlook, Mar 3, 9:00 PM EST, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 900 PM EST SAT MAR 3 2012 AMZ610-630-FLZ063-066>075-168-172>174-041700- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 900 PM EST SAT MAR 3 2012 ...A FEW STORMS WITH STRONG GUSTY WINDS POSSIBLE ON SUNDAY... ...LOW TEMPERATURES IN 40S ACROSS MOST OF INTERIOR SUNDAY NIGHT... ...RIP CURRENT RISK MOST OF NEXT WEEK ALONG WITH DETERIORATING MARINE CONDITIONS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A COLD FRONT WILL BE MOVING THROUGH SOUTH FLORIDA ON SUNDAY BRINGING A CHANCE OF SHOWERS TO THE AREA WITH EVEN A FEW THUNDERSTORMS. ANY STORMS THAT DO DEVELOP COULD PRODUCE STRONG WIND GUSTS TO 45 MPH AND WILL HAVE LIGHTNING STRIKES, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. IN ADDITION, MARINE CONDITIONS ACROSS ALL LOCAL WATERS WILL RAPIDLY DETERIORATE AS STRONG WINDS BUILD ACROSS THE LOCAL WATERS JUST AHEAD OF AND BEHIND THE FRONT. AHEAD OF THE COLD FRONT, STRONG SOUTHWEST WINDS AT AROUND 20 MPH WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG THE COLLIER COUNTY BEACHES SUNDAY MORNING. BEHIND THE COLD FRONT, NORTHERLY WINDS OF 5 TO 10 MPH INTERIOR AREAS TO 10 TO 15 MPH METRO AREAS SUNDAY NIGHT OVER SOUTH FLORIDA WILL ALLOW FOR THE WINDCHILL VALUES TO BE IN THE LOWER 40S EXCEPT IN THE MID TO UPPER 30S OVER GLADES AND HENDRY COUNTIES AND AROUND 50 ALONG THE EAST COAST. STRONG AND DANGEROUS RIP CURRENTS WILL ALSO LIKELY DEVELOP ALONG THE ATLANTIC BEACHES OF SOUTH FLORIDA FOR MOST OF NEXT WEEK, DUE TO THE EXPECTATION OF A STRONG ONSHORE WIND FLOW AND NORTHEAST SWELLS DEVELOPING ALONG THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:33 AM EST | Wind Chill Advisory | MFL | Collier, Glades, Hendry | 24 hr |
| Mar 4, 3:38 AM EST | Rip Current Statement | MFL | Collier | 14 hr |
| Mar 4, 4:08 AM EST | Gale Warning | MFL | 15 hr | |
| Mar 4, 4:08 AM EST | Small Craft Advisory | MFL | 4 days | |
| Mar 4, 6:05 AM EST | Special Marine Warning | MFL | 85 min | |
| Mar 4, 6:10 AM EST | Special Weather Statement | MFL | Glades | 80 min |
| Mar 4, 6:39 AM EST | Special Weather Statement | MFL | Collier, Glades, Hendry | 81 min |
| Mar 4, 7:29 AM EST | Special Marine Warning | MFL | 61 min | |
| Mar 4, 8:05 AM EST | Special Weather Statement | MFL | Collier, Hendry | 25 min |
| Mar 4, 8:11 AM EST | Special Marine Warning | MFL | 49 min | |
| Mar 4, 8:26 AM EST | Special Marine Warning | MFL | 64 min | |
| Mar 4, 8:31 AM EST | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Mar 4, 8:53 AM EST | Special Marine Warning | MFL | 37 min | |
| Mar 4, 9:06 AM EST | Special Weather Statement | MFL | Palm Beach | 39 min |
| Mar 4, 9:28 AM EST | Special Marine Warning | MFL | 62 min | |
| Mar 4, 9:35 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe | 55 min |
| Mar 4, 9:45 AM EST | Special Weather Statement | MFL | Palm Beach | 60 min |
| Mar 4, 10:00 AM EST | Special Marine Warning | MFL | 60 min | |
| Mar 4, 10:34 AM EST | Special Weather Statement | MFL | Broward, Miami-Dade | 41 min |
| Mar 4, 10:53 AM EST | Special Marine Warning | MFL | 52 min | |
| Mar 4, 11:25 AM EST | Special Weather Statement | MFL | Miami-Dade | 50 min |
| Mar 4, 11:44 AM EST | Special Marine Warning | MFL | 61 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.